# SDR UIEA2019091805527

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,814 hours, 17,276 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS MESSAGE. APU WOULD NOT START AFTER LANDING, MOMENTARY APU DOOR STATUS MESSAGE APPEARED. 2 START ATTEMPTS. PERFORMED BITE TEST OF THE APU ECU, NO FAULTS FOUND. OPS CHECK OK, APU STARTED ON FIRST ATTEMPT BY MX. OPS CHECK OK AS PER AMM 49-41-00 AND 49-61-05.
